# SDR C2XA07ON019

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145XR
- Aircraft serial: 145630
- Aircraft time: 12,006 hours, 9,655 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303534
- Condition: Overheated
- Location: Zone 100
- Part time: 9,133 hours, 5,456 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

FLIGHT 7770 - OAK TO LAX - FLIGHT CREW DECLARED EMERGENCY IN FLIGHT DUE TO BATTERY NR 2 OVERHEAT TO 80 DEGREES F.  CREW LANDED IN LAX WITHOUT INCIDENT.  MX PERSONNEL REMOVED AND REPLACED NR 2 MAIN BATTERY OPERATIONALLY CHECKED WITH NO DEFECTS AND A/C WAS APPROVED TO RETURN FOR SERVICE.
